# SDR UALA2012022901256

- Difficulty date: February 29, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,123 hours, 11,435 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D5184D5184PR
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACP'D CONT CK OF ALL DATA FEED PAIRS FROM OEU 3-1-1 TO 3-1-12.  ALL CKS GOOD BUT FOUND THAT FROM OEU 3-1-12 (M23409) CONNECTOR DM23409A, PINS 11 TO 12, THRU THE TERMINATOR WAS 17 OHMS.  RT SIDE WAS 120 OHMS.  NEEDS TERMINATOR RESISTOR R23117 (MFG P-N CTER -120), AOG H4364. REF WDM 23-33-54, PG 3, SHEET 1.  RPLC'D CONNECTOR D5184 & D5184PR SHORTING RECEPTICLE, ALL READING LIGHTS, SEAT BELT SIGNS, CALL LIGHTS, SIDEWALL LIGHTS TEST GOOD FROM SEATS 30ABC TO 42ABC.  DURING T-S FOUND SEVERAL OEU'S INOP.  SLAVED IN OEU'S AT 3-1-4, 5 AND 6 AND AND ALL CALL, READING AND SIGN LITES NOW WORK UP TO AND INCLUDING ROW 39. FOUND BROKEN WIRE, BURNED WIRES NEAR CONTACTS ON CONNECTOR D5184P, BURNED SMELL ON SHORTING RECEPTACLE AND BURN MARKS, REPLACED WIRE, CONTACTS AND CONNECTOR D5184P, REPLACED NEW SHORTING RECEPTACLE D5184PR, TESTS GOOD.
